Jaem Vol 7, No1, 2017

 

 

TWMS J. App. & Eng. Math.

ON THE CONSTRUCTION OF GENERAL SOLUTION OF THE GENERALIZED SYLVESTER EQUATION
F.A. Aliev, V.B. Larin
 

1-6
[PDF]
COMMON COUPLED FIXED POINT THEOREM UNDER WEAK ψ − ϕ CONTRACTION FOR HYBRID PAIR OF MAPPINGS WITH APPLICATION
B. Deshpande, A. Handa, L. Narayan Mishra
 
7-24
[PDF]
COINCIDENCE AND COMMON FIXED POINT THEOREMS FOR FAINTLY COMPATIBLE MAPS
A. Tomar, S. Upadhyay
 
25-32
[PDF]
COMBINING GENETIC ALGORITHM AND SINC-GALERKIN METHOD FOR SOLVING AN INVERSE DIFFUSION PROBLEM
H.D. Mazraeh, R. Pourgholi, T.Houlari
 
33-50
[PDF]
ON RELATION OF TWO PROCESSES WITH INDEPENDENT INCREMENTS APPLIED IN QUEUEING SYSTEMS
T.M. Aliyev, N.A. Aliyev, V.M. Mamedov          
 
51-57
[PDF]

ON APPROXIMATE METHODS FOR FRACTAL VEHICULAR TRAFFIC FLOW
H.K. Jassim
 

58-65
[PDF]
SOLUTIONS OF COMPLEX EQUATIONS WITH ADOMIAN DECOMPOSITION METHOD
M. Duz 
 
66-73
[PDF]
CERTAIN INTEGRAL TRANSFORMS AND FRACTIONAL INTEGRAL FORMULAS FOR THE EXTENDED HYPERGEOMETRIC FUNCTIONS
R.K. Parmar, S.D. Purohit
 
74-81
[PDF]

ON COMPLEX MULTIPLICATIVE INTEGRATION
A.E. Bashirov, S. Norozpour
 

82-93
[PDF]
NUMERICAL SOLUTION OF THE INTERRELATED DIFFERENTIAL EQUATION OF MOTION IN PHONON ENGINEERING
H. Marasi, A. Alizadeh

94-100
[PDF]
A NEW HEURISTIC ALGORITHM FOR MULTIPLE TRAVELING SALESMAN PROBLEM
F. Nuriyeva, G. Kizilates

101-109
[PDF]
A DISCUSSION ON SOME RECENT COUPLED FIXED POINT RESULTS VIA NEW GENERALIZED NONLINEAR CONTRACTIVE CONDITIONS
M. Jain, N. Gupta, S. Kumar 

110-130
[PDF]
EXTREMUM SEEKING CONTROL OF UNCERTAIN SYSTEMS
E. Dincmen

131-141
[PDF]
ADAPTIVE METHODS FOR SOLVING OPERATOR EQUATIONS BY USING FRAMES OF SUBSPACES
H. Jamali, K.H. Shokri Ternoniz

142-153
[PDF]
PARTITIONING A GRAPH INTO MONOPOLY SETS
A.M. Naji, S. Nandappa D.

154-164
[PDF]
NUMERICAL SOLUTION OF A 2D- DIFFUSION REACTION PROBLEM MODELLING THE DENSITY OF DI-VACANCIES AND VACANCIES IN A METAL
S. Pamuk

165-172
[PDF]
A NOTE ON LINE GRAPHS
S. Bhavanari, S. Devanaboina, S. P. Kuncham

173-179
[PDF]